# SDR 08FDEA01647

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: ACA31557
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BILGE AT BS 753, THE DOUBLER BETWEEN STRINGER 48R TO STRINGER 49R IS CORRODED.  REMOVED THE SPLICE IN REF TO SRM 51-33-01. FOUND TO BE CRACKED & CORRODED OUT OF LIMITS IN REF TO SRM 53-00-01. FABRICATED A NEW ARC3155-7 SPLICE IN REF TO DWG ACA 3155. ALODINED & PRIMED IN REF TO SRM 51-21-01. TOP COATED IN RF TO SRM 51-21-01.   INSTALLED SPLICE IN REF TO SRM 51-33-01.
